# SDR FDEA2020081431879

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 74,315 hours, 24,804 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmission
- Condition: Low
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH WHEN WE SELECTED FLAPS 20 DEGREES WE  RECEIVED A "TE FLAPS DISAGREE" MESSAGE. COMPLIED  WITH QRH.   VISUAL INSPECTION OF T/E FLAPS SHOWED NO MECHANICAL  DAMAGE. RESTORED FLAP SYSTEM TO NORMAL AND OPERATED  NORMALLY. FSEU #1 FAULT CODE 305, #2 FAULT CODE  327. ALL THREE SHOWED "FLAP ARM DISAGREE. LOWERED  FLAPS AND FOUND TORQUE LIMITERS TRIPPED AT L/H OTBD  FLAP OTBD LIMITER, BOTH TRIPPED AT R/H INB FLAP,  AND R/H OTBD FLAP OTBD LIMITER. R/H OTBD FLAP INBD  TRANSMISSION SIGHT GLASS CLOUDED OVER.  SERVICED R/H OTBD FLAP, INBD TRANSMISSION, PER B757  AMM 12-13-06-03. FOUND INBD FLAP  JACKSCREWS AND GIMBALS DRY, LUBED T/E FLAPS PER  AMM 12-21-09-03. RESET TRIPPED TORQUE  LIMITERS, TE FLAPS OPS CHECK NORMAL PER  27-51-00-05. NO TORQUE LIMITERS TRIPPED.
